# SDR USAA2008123092348

- Difficulty date: December 10, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233436200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL MAJOR REPAIR C7 CHECK NR 6141071, CORROSION ON CABIN SEAT TRACK AT FR 32 - FR 35, +Y765.  REPAIRED CABIN SEAT TRACK AT FR 32 - FR 35, +Y765 IAW A319 SRM 53-21-15.
